Publications
Publications
Author:  
All :: A, B, C, D, E, F, G, H, I, J, K, L, M, N, O, P, Q, R, S, T, U, V, W, X, Y, Z 
All :: Ibragim, ... , Ioffe, Ionescu, Irmen, ... , Iza-Teran 
References
5.
S. Albeverio, K. Iwata and T. Kolsrud
Conformally invariant random fields and processes---old and new
Stochastic analysis and applications (Lisbon, 1989) Volume 26 of Progr. Probab.
page 1--10.
Publisher: Birkhäuser Boston, Boston, MA,
1991
4.
S. Albeverio, K. Iwata and T. Kolsrud
Random fields as solutions of the inhomogeneous quaternionic Cauchy-Riemann equation. I. Invariance and analytic continuation
Comm. Math. Phys., 132(3):555--580
1990
3.
Sergio Albeverio, Raphael Hø egh-Krohn and Koichiro Iwata
Covariant Markovian random fields in four space-time dimensions with nonlinear electromagnetic interaction
Applications of selfadjoint extensions in quantum physics (Dubna, 1987) Volume 324 of Lecture Notes in Phys.
page 69--83.
Publisher: Springer, Berlin,
1989
2.
V. A. Iskovskikh, A. A. Klyachko, A. I. Kostrikin, Yu. I. Manin, A. N. Tyurin and I. R. Shafarevich
Valentin Evgen evich Voskresenskiĭ (on the occasion of his sixtieth birthday)
Uspekhi Mat. Nauk, 43(2(260)):169--170
1988
1.
V. A. Iskovskih and Ju. I. Manin
Three-dimensional quartics and counterexamples to the Lüroth problem
Mat. Sb. (N.S.), 86(128):140--166
1971
Page:  
Previous | 1, ... , 6, 7, 8, 9, 10, 11 | Next
Export as:
BibTeX, XML